Research Repository

Items where Author is "Penman, DB"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Article

Penman, DB and McDiarmid, CJH and Iliopoulos, V (2017) 'Linear Extensions and Comparable Pairs in Partial Orders.' Order. ISSN 0167-8094

Penman, DB and Wells, MD (2014) 'Sum-dominant sets and restricted-sum-dominant sets in finite abelian groups.' Acta Arithmetica, 165 (4). 361 - 383. ISSN 0065-1036

Harden, CM and Penman, DB (2013) 'Fixed point polynomials of permutation groups.' Electronic Journal of Combinatorics, 20 (2). ISSN 1077-8926

Penman, DB and Wells, MD (2013) 'On Sets with More Restricted Sums than Differences.' Integers, 13. creators - Penman=3ADavid_B=3A=3A. ISSN 1553-1732

Iliopoulos, V and Penman, DB (2012) 'Dual Pivot Quicksort.' Discrete Mathematics, Algorithms and Applications, 04 (03). creators - Penman=3ADavid_B=3A=3A. ISSN 1793-8309

Biggins, JD and Penman, DB (2009) 'LARGE deviations in randomly coloured random graphs.' Electronic Communications in Probability, 14. 290 - 301. ISSN 1083-589X

Maistrelli, E and Penman, DB (2006) 'Some colouring problems for Paley graphs.' Discrete Mathematics, 306 (1). 99 - 106. ISSN 0012-365X

Book Section

Penman, DB and Cannings, C (2003) 'Models of random graphs and their applications.' In: Shanbhag, DN and Rao, CR, (eds.) Stochastic Processes Modelling and Simulation. Handbook of Statistics, 21 . Elsevier, 51 - 91. ISBN 978-0-444-50013-7, 0444500138

This list was generated on Mon Dec 11 12:58:38 2017 GMT.